# SDR FDEA202206121418

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-300
- Aircraft serial: 43551
- Aircraft time: 9,265 hours, 4,150 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 9,265 hours, 4,150 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LE FORMER AT LWS 499 LH WING. OLD PN 114T2511-13.  REMOVED AND REPLACED DAMAGED LEFT WING LEADING EDGE FORMER P/N 114T2511-13   ANGLE 114T2511-11 WITH NEW FORMER B67-57-002-03,REF EA T-H5720-T0368934 P1 WRI   57204233 WORK CARD 000134
